# SDR QXEA0300083

- Difficulty date: January 15, 2003
- Submitted: January 17, 2003
- Operation: Air carrier
- Aircraft: N601QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10009
- Aircraft time: 2,995 hours, 2,482 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Sensor
- Part number: D98C07606
- Part serial: 380
- Condition: Defective
- Location: Fuel System
- Part time: 856 hours, 653 cycles
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX-RIGHT PRIMARY EJECTOR PRESSURE SENSOR SWEATING.  REMOVED AND REPLACED PRIMARY EJECTOR PRESSURE SENSOR.  OPERATIONAL AND LEAK CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
